Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on the joint spectrum of the Wiener-Hopf operators


Author: Jan Janas
Journal: Proc. Amer. Math. Soc. 50 (1975), 303-308
MSC: Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-1975-0374977-2
MathSciNet review: 0374977
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: J. Bunce has given [2] the definition of a joint approximate point spectrum of $ p$-tuples of commuting operators in a complex Hilbert space. A. T. Dash after presentation of another type of a joint spectrum, has found this joint spectrum for $ p$-tuples of analytic Toeplitz operators [4]. In this paper we will find a joint approximate point spectrum of $ p$-tuples of noncommuting selfadjoint Wiener-Hopf operators and prove an inclusion for a joint spectrum of analytic matrix Toeplitz operators.


References [Enhancements On Off] (What's this?)

  • [1] F. Bonsall and J. Duncan, Numerical ranges of operators on normed spaces and of elements of normed algebras, London Math. Soc. Lecture Note Series, 2, Cambridge Univ. Press, New York and London, 1971. MR 44 #5779. MR 0288583 (44:5779)
  • [2] J. Bunce, The joint spectrum of commuting nonnormal operators, Proc. Amer. Math. Soc. 29 (1971), 499-505. MR 44 #832. MR 0283602 (44:832)
  • [3] L. A. Coburn and R. G. Douglas, On $ {C^ \ast }$-algebras of operators on a half-space. I, Inst. Hautes Études Sci. Publ. Math. No. 40 (1972). MR 0358417 (50:10883)
  • [4] A. T. Dash, Joint spectra, Studia Math. 45 (1973), 225-237. MR 0336381 (49:1156)
  • [5] R. G. Douglas, Banach algebra techniques in operator theory, Academic Press, New York, 1972. MR 0361893 (50:14335)
  • [6] P. A. Fuhrmann, On the corona theorem and its application to spectral problems in Hilbert space, Trans. Amer. Math. Soc. 132 (1968), 55-66. MR 36 #5751. MR 0222701 (36:5751)
  • [7] E. M. Klein, Algebraic properties of Toeplitz operators, Math. Ann. 202 (1973), 203-207. MR 0333812 (48:12134)
  • [8] H. R. Pousson, Systems of Toeplitz operators on $ {H^2}$, Proc. Amer. Math. Soc. 19 (1968), 603-608. MR 37 #783. MR 0225188 (37:783)
  • [9] J. L. Taylor, A joint spectrum for several commuting operators, J. Functional Analysis 6 (1970), 172-191. MR 42 #3603. MR 0268706 (42:3603)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0374977-2
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society